# SDR SWAA2022030303359

- Difficulty date: February 8, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 59,081 hours, 25,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; STA 727A+19; LBL 23; BAFFLE ANGLE HAS CORROSION ON LOWER SURFACE UNDER NUTPLATE / REMOVED AND EVALUATED CORROSION ORIGINAL THICKNESS .045' LOSS OF .011' WITH .034' REMAINING. BLEND FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 REMOVED AND REPLACED BAFFLE STA 727A - 727B LBL 23 PART # 146A7505-1 PER SRM 51-40-02-0G-0 AND DWG 146A7500 REV B
